A member asked:

I've had a fever and nausea for two days. i just started taking naprosyn (naproxen) 3 days ago, do you think it's making me sick and i should call the dr back?

A doctor has provided 1 answer
Dr. Ron Jones answered

Specializes in Family Medicine

Sorry Sooter: I suppose by now you or either doing well or your family is making arrangements perhaps your question will be answered more quickly.In the future, i would not think nsaids such as naprosyn (naproxen) would be a good choice for gastrointestinal problems.

Answered 7/19/2013

5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question